# SDR DLM88030243

- Difficulty date: March 15, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 28,371 hours, 21,975 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS153080254
- Condition: Leaking
- Location: Rt Tail Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD PRESSURE AND QTY WENT TO ZERO FOLLOWING LANDING GEAR EXTENSION.  REPLACED LEAKING FLEX LINE FWD OUTBOARD ON RT ENGINE HYD FILTER MODULE.
